Discussions By Condition: General well-being

Polymyo what?

Posted In: General well-being 1 Replies
  • Posted By: Mamalisa
  • November 8, 2006
  • 08:15 AM

After suffering for about 5 yrs with upper right abdominal pain I was finally diagnosed with polymyocytis, by accident. :( I was having labs drawn for pre op and the doc I had clicked the wrong box and instead of a cbc I got a ck. it was off the charts and from there it has gone down hill. The diagnosis was supposed to be a relief but I feel worse now than I ever have. I was initially given low dose prednisone then high doses for about 6 months (needess to say I became very much overweight). Once that treatment began I started to suffer different symptoms. Not only does my RUA hurt but I have upper arm pains, generalized muscle aches everywhere. I am now on a cocktail that still hasn't helped me, it has lowered some of my off the charts labs but I feel no better. For the last 4 months I have been taking Hydrochloriquine 400mgs daily, prednisone 7mg daily and 8 methotrexate tabs once per week (forgot the mgs). Does this sound normal to anyone out there suffering like this. I am in pain everyday. :mad: I feel like they are treating the labs and forgetting about me the patient. I have been on prednisone for more than 1 yr, this can't be right. I feel like a case study gone wrong. Thanks for any advice you can give. I am in the military and we have excellent healthcare providers but they don't have enough specialist to spread around. Who would be the best physician to see? A internal med or more specialized rheumotogist? I don't know where to go, but this can't continue.
Thanks

Reply Flag this Discussion

1 Replies:

  • After suffering for about 5 yrs with upper right abdominal pain I was finally diagnosed with polymyocytis, by accident. :( I was having labs drawn for pre op and the doc I had clicked the wrong box and instead of a cbc I got a ck. it was off the charts and from there it has gone down hill. The diagnosis was supposed to be a relief but I feel worse now than I ever have. I was initially given low dose prednisone then high doses for about 6 months (needess to say I became very much overweight). Once that treatment began I started to suffer different symptoms. Not only does my RUA hurt but I have upper arm pains, generalized muscle aches everywhere. I am now on a cocktail that still hasn't helped me, it has lowered some of my off the charts labs but I feel no better. For the last 4 months I have been taking Hydrochloriquine 400mgs daily, prednisone 7mg daily and 8 methotrexate tabs once per week (forgot the mgs). Does this sound normal to anyone out there suffering like this. I am in pain everyday. :mad: I feel like they are treating the labs and forgetting about me the patient. I have been on prednisone for more than 1 yr, this can't be right. I feel like a case study gone wrong. Thanks for any advice you can give. I am in the military and we have excellent healthcare providers but they don't have enough specialist to spread around. Who would be the best physician to see? A internal med or more specialized rheumotogist? I don't know where to go, but this can't continue.ThanksPeace n Love and I send you lots of healing love. My mother is going thru the very same thing you are going thru. first of all that diagnosis is some bull****. excuse the language but i am very upset with the medical industry for they know jack ****. they are only able to treat symptoms and not the source of said symptoms. They will only give you their opinion on some **** but now the actual cause of it all. No they do not give a **** about the patient(the living soul)their only concern is their fat **s paychecks they get for keeping you sick. The very same meds you have been taking, so has my mom and it has made her worse. I have looked up all of the meds she is on and they should not be taken together like they have prescribed. so we would rather go with natural alternatives than these man made synthetic medicines. Whatever you do please seek a second third or fourth opinion before you continue to take those dirty pills they keep feeding you. Love to you in your healing.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.